MORRISTOWN, N.J., Oct. 22 /PRNewswire/ -- Bayer Consumer Care announces the availability of the newly-named ALEVE-D(R) Sinus and Cold (formerly ALEVE Cold and Sinus), combining a long-lasting nasal decongestant with the pain-relieving power of ALEVE (naproxen sodium) for all-day relief from multiple sinus and pain symptoms.
The combination of ingredients in ALEVE-D address consumer concerns as identified in a recent survey of adults who suffer from sinus symptoms. More than half of those polled (56 percent) say they are not completely satisfied with their current sinus medication, reporting that their medication does not last long enough (65 percent) and that they need more than one product to completely relieve their symptoms (62 percent). The symptoms most commonly experienced by those surveyed are stuffy nose or nasal congestion (89 percent), sinus congestion (78 percent) and headache (73 percent).
The active ingredients in ALEVE-D, pseudoephedrine (PSE) and naproxen sodium combine to provide 12 hours of relief from symptoms including sinus pressure, headache, and nasal and sinus congestion.
"Consumers rely on the ALEVE family of products for long-lasting relief," said Jay Kolpon, Vice President, Marketing and New Business Development, Bayer Consumer Care. "With ALEVE-D, we are offering consumers the power of ALEVE combined with the proven effectiveness of pseudoephedrine in one pill that provides 12 hours of relief from sinus and pain symptoms."
Each ALEVE-D caplet contains naproxen sodium (220mg) and PSE HCL (120mg). Adults and children 12 years and older may take one caplet every eight to 12 hours while symptoms last, and should not exceed two capsules in a 24-hour period. ALEVE-D is available exclusively behind the pharmacy counter without a prescription.
For more information, visit http://www.AleveD.com.
About ALEVE and ALEVE-D
Since its introduction as an OTC product in June 1994, ALEVE has been used by millions of Americans as a safe and effective pain reliever for more than a decade. With the convenience of all day relief with just one pill, ALEVE-D temporarily relieves cold, sinus and flu symptoms including sinus pressure, minor body aches and pains, headache, nasal and sinus congestion (promotes sinus drainage and restores freer breathing through the nose) and fever. Always read and follow label instructions.
About Bayer Consumer Care
The Consumer Care Division of Bayer HealthCare LLC, is headquartered in Morristown, N.J. Bayer's Consumer Care Division is among the largest marketers of over-the-counter medications and nutritional supplements in the world. Some of the most trusted and recognizable brands in the world today come from the Bayer portfolio of products. These include Bayer(R) Aspirin, ALEVE(R), Alka-Seltzer Plus(R), Bactine(R), RID(R), Phillips'(R) Milk of Magnesia, Midol(R), Alka-Seltzer(R), One-A-Day(R) multivitamins and Flintstones(TM) vitamins.
Bayer Corporation, headquartered in Pittsburgh, is a subsidiary of Bayer AG, an international health care, nutrition and innovative materials group based in Leverkusen, Germany. In North America, Bayer had 2006 net sales of 7.8 billion euros and employed 17,200 at year end. Bayer's three subgroups, Bayer HealthCare, Bayer CropScience and Bayer MaterialScience, improve people's lives through a broad range of essential products that help prevent and treat diseases; protect crops and enhance yields; and advance automobile safety and durability.
About the Survey
This survey was conducted by The Segmentation Company, a division of Yankelovich. These results were based on a telephone survey conducted between August 9-12, 2007, among a sample of 675 Americans age 18 and older who suffer from sinus symptoms. For results based on the total sample, the margin of error is plus or minus 3.8 percentage points. For results based on smaller sub samples, the margin of error is larger.
|SOURCE Bayer Consumer Care|
Copyright©2007 PR Newswire.
All rights reserved